MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 14x90/9fr uni plus 75cm wallstent uni was selected for treatment in the iliac artery.When a second release of stent was done, it was noted that this device was deformed on the tip.The device was removed and replaced with another of the same product to complete the procedure.There were no patient complications reported.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.The wallstent device was received by the manufacturer: a visual examination found the stent to be partially deployed on the delivery system.The distal stent wires were noted to be damaged.No issues were noted with the delivery system during analysis.The product record review confirmed that this is not a new failure type, and the risk is anticipated.
 
Event or Problem Description
It was reported that stent damage occurred.A 14x90/9fr uni plus 75cm wallstent uni was selected for treatment in the iliac artery.When a second release of stent was done, it was noted that this device was deformed on the tip.The device was removed and replaced with another of the same product to complete the procedure.There were no patient complications reported.It was further reported that the target lesion was of 60% stenosis and was moderately tortuous and severely calcified.The wallstent device was received by the manufacturer: a visual examination found the stent to be partially deployed on the delivery system.The distal stent wires were noted to be damaged.No issues were noted with the delivery system during analysis.The product record review confirmed that this is not a new failure type, and the risk is anticipated.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18426869
Report Number2124215-2023-74518
Device Sequence Number7697730
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0031357052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight65 KG